# SDR SWAA991400

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Engine: Ge CFM56*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Part number: 335261002
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB, NR 2 ENGINE OIL QTY WENT TO ZERO AND OIL PRESS DROPPED TO 20 PSI.  REMOVED AND REPLACED NR 2 ENG OIL SUPPLY FILTER AND SCAVANGE FILTER, NO CONTAMINATION ON FILTERS.  FOUND POLYMIDE MATERIAL IN FWD SCAVANGE OIL SUMP.  REMOVED MATERIAL, DRAINED, FLUSHED AND SERVICED SYSTEM PER MM.
